# SDR SWAA2013031213561

- Difficulty date: March 9, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 77,875 hours, 64,422 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lock Pin
- Part number: 3961899
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE LOCK PIN INOP.  RE-INSTALLED SLIDE LOCK PIN PER MM.
